# SDR SWIA202265546

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 39,821 hours, 35,539 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: APU DID NOT START DURING DESCENT BELOW 15000. TRIED AGAIN AFTER TWO MIN APU STARTED BUT A STRONG FUEL SMELL CAME THROUGH. SHUTDOWN APU. DID NOT ATTEMPT A RESTART. / C: MEL 49-10-1A / CAT C DUE 5/12/22 / APU DID NOT START DURING DESCENT BELOW 15000. TRIED AGAIN AFTER TWO MIN APU STARTED BUT A STRONG FUEL SMELL CAME THROUGH. SHUTDOWN APU. DID NOT ATTEMPT A RESTART.    (FLIGHT 4760 - FILED CLOSED)    MAY 02, 2022  STATION: ATW--UPON INSPECTION FOUND VERY SMALL RESIDUAL PUDDLE OF FUEL IN THE APU ENCLOSURE.   CLEANED THE FUEL OUT OF THE APU ENCLOSURE AND THE RAN THE APU TO INVESTIGATE THE SMELL OF FUEL.  RAN BOTH THE LEFT AND RIGHT PACK'S TO SEE IF WE COULD MAKE THE SMELLS COME BACK.   COULD NOT DUPLICATE THE ODOR THROUGHOUT THE AIRCRAFT.  DID THIS A COUPLE OF TIMES WITH THE SAME RESULTS.  NO ODORS TO BE FOUND.   WHILE RUNNING THE APU THE EGT WOULD SPIKE INTO THE YELLOW RANGE AND THEN DROP BACK DOWN INTO THE NORMAL GREEN.   ALL WORK DOWN WAS DONE IN REFERENCE WITH FIM 21-21-00.   NEEDS TO BE FURTHER TROUBLESHOOT AT THE NEXT OVERNIGHT  DEFERRED THE APU PER CRJ  200  MEL 49-10-1A. COMPLIED WITH MX ACTIONS .  PLACARDS INSTALLED.
